# SDR SWAA000111

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nlg
- Part number: 28020
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG WOULD NOT EXTEND, USED MANUAL EXTENSION PER QRH.  BLED NLG EXTENSION RATE FUSE PER MM.
